# SDR ASOA2012071201889

- Difficulty date: July 8, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,985 hours, 19,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Part time: 986,400 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 1ST FLT CHECK,  FOUND EMERGENCY LIGHTS INOPERATIVE.  RECHARGED EMERGENCY LIGHT  BATTERY PACK, PERFORMED OPS CHECK IAW AMM 35-51-01, OPS CHECKED GOOD,
